American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(2240) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] R. W. Richardson Jr.. Deformations of Lie subgroups. Bull. Amer. Math. Soc. 77 (1971) 92-96. MR 0268327.
Abstract, references, and article information   
View Article: PDF

[2] P. Chernoff and J. Marsden. On continuity and smoothness of group actions. Bull. Amer. Math. Soc. 76 (1970) 1044-1049. MR 0265510.
Abstract, references, and article information   
View Article: PDF

[3] M. W. Hirsch, C. C. Pugh and M. Shub. Invariant manifolds. Bull. Amer. Math. Soc. 76 (1970) 1015-1019. MR 0292101.
Abstract, references, and article information   
View Article: PDF

[4] Morris W. Hirsch. Foliations and noncompact transformation groups. Bull. Amer. Math. Soc. 76 (1970) 1020-1023. MR 0292102.
Abstract, references, and article information   
View Article: PDF

[5] Charles Freifeld. A conjecture concerning transitive subalgebras of Lie algebras. Bull. Amer. Math. Soc. 76 (1970) 331-333. MR 0252574.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1